Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, I am 30 years old, and I suffer from Attention Deficit Hyperactivity Disorder. I’ve been taking Dexedrine lately, and I think I should stop. This drug is making me sick, and I don’t think I should continue taking it any more. I have diarrhea, tremors and loss of appetite. Should I inform my doctor first?

Loading...


I don’t think you should stop taking this drug without talking to your doctor first. This drug is a stimulant, and you could easily get addicted to it if you used it different from prescribed. If you stopped taking this drug suddenly, your organism could react badly. I agree that you should stop taking Dexedrine if it’s making you sick, but do it gradually. Diarrhea, tremors and loss of appetite are possible side effects, and they shouldn’t be ignored. Beside those symptoms, Dexedrine can also cause overstimulation, changes in sex drive, constipation, dizziness, headache, heart palpitations, and some other things. This drug can have even worse effect the abusers. It can make them irritable, schizophrenic, insomniac and restless.
Reply

Loading...